# SDR AALA20180116002

- Difficulty date: January 16, 2018
- Submitted: January 19, 2018
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 52,162 hours, 21,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U51
- Condition: Corroded
- Location: Bs 1016-1031
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON WEB UNDER GALLEY STA 1016-1031 LBL 14, OUT OF LIMNITS. REMOVED AND INSTALLED A NEW WEB IAW 51-00-05-1, AND DRAWING 147A500.
